# SDR CALA2009100600600

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 43,749 hours, 12,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3331
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS A DENT APPROXIMATELY 19 INCHES LONG FROM STA 400 TO STA 420 BETWEEN STR 16L AND STR 17L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLE AND TRIPLER PER ECRA 5330-03958 PART 1: INTERIM REPAIR STEPS 1-18 INITIATING A DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 37,500 FLIGHT CYCLES.  PLANNING CONTACT ENGINEERING AFTER 30,000 BUT BEFORE 31,000 FLIGHT CYCLES.  (53-DIP CONTROL NR 01175)  ACCOMPLISH A PERMANENT REPAIR WITHIN 37,500 TOTAL AIRCRAFT FLIGHT CYCLES.
